Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-6 of 6 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
A divide-and-conquer approach in applying EM for large recursive models with incomplete categorical data

Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.50, no.3, pp.611 - 641, 2006-02

Asymptotic behavior of solutions to scalar conservation laws and optimal convergence orders to N-waves

Kim, Yong Jungresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.192, no.1, pp.202 - 224, 2003-07

Hyper-EM for large recursive models of categorical variables

Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS DATA ANALYSIS, v.33, no.4, pp.401 - 424, 2000-06

Generalizing a theorem of Richard Brauer

Im, Bo-Haeresearcher; Larsen, Michael, JOURNAL OF NUMBER THEORY, v.128, no.12, pp.3031 - 3036, 2008-12

Queueing delay analysis for the joint scheduling exploiting multiuser diversity over a fading channel

Ishizaki, F; Hwang, Gang Ukresearcher, WIRELESS PERSONAL COMMUNICATIONS, v.46, no.4, pp.397 - 411, 2008-09

Performance of correlated queues: the impact of correlated service and inter-arrival times

Hwang, Gang Ukresearcher; Sohraby, K, PERFORMANCE EVALUATION, v.55, no.1-2, pp.129 - 145, 2004-01

rss_1.0 rss_2.0 atom_1.0